Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Is the jelly like discharge after urination due to antibiotic taken after leg surgery or due to urinary infection ?

urinary issue after I feel like I have finished urinating, I feel a surge like feeling and a discharge comes out. its clear and somewhat jelly like. I was on cipro for 20 days after surgery on my leg. is this connected to the antibiotic or could I have a urinary infection? it does not hurt or burn
Asked On : Fri, 3 Feb 2012
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
This does not seems due to infection as you were on ciplox.
This may be due to antibiotic so take plenty of water.
If leg surgery is done under spinal anesthesia it may be due to some nerve irritation due to anesthesia.
If problem persisted then consult your surgeon and seek his advice.
ok and bye.
Answered: Sat, 4 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor